# SDR DXTA200500786

- Difficulty date: June 19, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 4,245 hours, 2,666 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR BUMP THROUGH 15,000 FT, NO UNLOCK LIGHT INDICATED.  COULD NOT DUPLICATE PROBLEM ON GROUND. CARRIED OUT T/S. MADE ADJUSTMENTS TO R/S CLEAR UPLOCK SWITCH. MLG SYSTEM OPS CHECK GOOD. COMPLIED WITH GEAR BUMP TROUBLESHOOTING IAW CE 750 MM.  INSTRUCTED TO DO A COMPLETE CHECK FROM TOP OF T/S LIST. CARRIED OUT VISUAL CHECKS TO CABLES, HOOKS FOR THE EMER SYS COMPARED TENSIONS TO THAT OF OTHER CE-750 ON SITE. RANG UPLOCK SWITCHES FOR OPS & GROUND TO A/C GOOD. CHECK ADJUSTMENTS TO UPLOCK SWITCHES VIA O-RING CHECK HAD TO ASDJUST RT SWITCH. CARRIED OUT MANIFOLD BLEED RATE CHECK & BLED TO LESS THAN 1500 PSI IN LESS THAN 1/2 MIN. DURING T/S SWUNG GEAR SEVERAL TIMES & COULD NOT DUPLICATE BUMP. MLG OPS CHECK GOOD.
